# SDR SWAA2024121777613

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 24,396 hours, 12,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY LIGHTS INOP ON INTERIOR CEILING AND OUTSIDE OF DOOR.<[01] R/R?D M2816 EMERGENCY LIGHTS BATTERY PACK FOR FWD SVC DOOR EMERGENCY LIGHTS REF AMM 33-51-06. OPS CHECK NORMAL.
